Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns do consult your GP.
Elleste duet 1mg hrt(11 Posts)
Just started taking this has anyone got any views or advice they can give me that have tried it thanks
I have been taking for approx six weeks and no sign of the monthly bleed I was preparing for.... wasn't sure if this is normal... hot flushes are down to a minimum though and feel much better in myself
How's it going OP?
I was prescribed these by my GP today but I'm too scared to take them.
Pleased to hear they are working for you Sarahc.
I have been taking Elleste Duet 1mg for 14 days now, so still on the white tabs. Has anyone else noticed that they feel more anxious on these? I am 50 and my only symptoms really were feeling achy in the mornings and being tearful......feeling it's all over? periods about 4-6 months apart since oct last year, before then they were every 28 days . No hot sweats to speak of .....now though I seem to be constantly anxious?? Help
Fear not, if Elleste Duet is not the right medication for you, there will be a solution for you. My mood improved within a few days but from what I have read most people don't see an improvement for at least a couple of months.
I hope someone more knowledgeable comes along to reassure you soon.
Hi there, Tammy. I've been on Elleste Duet for eight months but am about to come off. I'm perimenopausal and the severe hot flushes (drenches!) were really interfering with daily living. I also have had mystery joint pains since DD1 was born 12 years ago. My GP thought HRT might sort both problems out for me, but no. I think I'm one of the unlucky ones: very very heavy bleeding (flooding), bloating, water retention, breast tenderness and weight gain. On the upside (?!) no more hot flushes.
So I'm taking a break. On balance I prefer the sweats and joint pains to the catalogue of new symptoms. GP and I have agreed I'll take six months off and then see. But everyone is different - so they might work brilliantly for you. I hope so!
Lesley, I found I had anxiety on the green pills (like very bad PMT) but not on the white. But as ALaughAMinute says there will be a solution for you even if it turns out not to be Elleste Duet.
Have never joined anything online before BUT finally went to Dr and got prescribed Elleste Duet 1mg. Too scared to take at the moment tho. Got them 2 hrs ago. I was 57 last week and am a staff Nurse (psychiatric).
My shift patterns are horrendous, continual change from days to nights and travel to work by car. 1/2 hr on a good day!!
Since hitting my 50s my health has been a struggle. Always so fit and healthy and though stressed with life and job coped by using exercise. Was redeployed to another place of work and gym sessions out the window as could not attend and frankly too worn out by time got home. My B/P was first to go haywire big time and have reluctantly gone on pills with many problems for that. Have been having horrendous hot flushes but the night time sweats are dreadful and have really dragged me down in my mood, coping abilities etc and finally went to Dr today as lack of sleep is effecting everything. Feeling a failure as tried with natural remedies, costing a fortune but also very scared. Being a nurse probably doesn't help!!! I have not had a period for 2 years now which was a blessing as was bleeding continuously for a few years causing severe anaemia etc but that will now restart but am also scared about the negative effect this pill appears to have on peoples moods. Also everyone else I have read up about seems so much younger that me who has been put on these pills. Wasn't told anything, literally just prescribed by a locum who said take one a day and then said' oh by the way do you smoke' as i left the room. I already get headaches, nausea anxiety feelings out of nowhere is this just going to make it all worse? AArrghh. Any advice, positive input would be appreciated. x
Don't be so negative- you ought to feel better!
One word of advice- you have been given continuous HRT ( 2 hormones daily.) It is usually the progestogen that causes low mood and PMS type symptoms in some women. Some of us don't use conti HRT even many years post meno for this reason but prefer a sequi regime which limits the progestogen to only part of each cycle, but the downside is a 'period'.
So if you feel your mood is low, you could ask for a sequential regime to start with to see if that helps.
If you are a nurse, you are in a good place to read and understand the NICE menopause guidelines! The risks are minimal with HRT and you ought to feel better, not worse.
I think you should forget the feeling a failure idea! Why is is a failure to use HRT? It has loads of benefits - bone health, heart health, lower bowel cancer risk, etc etc.
Thanks for the reply. Thank you it sounds like it is worth giving it a go.x
Hi I've been taking Elleste Duet for 6 weeks... my symptoms before were hot flushes, tiredness, foggy brain and terrible anxiety and I felt my skin had lost its elasticity so felt OLD and what was the point I'm 49. I lost my mom this year too so can't say what is grief and what is menopause id not had a period for 11 months!!. Hot flushes got worse to start but have now gone. Anxiety has gone...tiredness gone too. People have said I look better? However I'm so angry on them get period pain throughout the month and bloating and feel a bit of a zombie ..just functioning not actually happy or sad...apart from when I'm angry which people have also commented on. Question is do I stop ...has anyone else felt like this or is it worth changing? I was on the pill for years and I've got to say that also made me feel like an angry zombie too 🙄
Hi just having my first bleed after having stopped for 2 years!!! same problem as you with bloating etc and feeling anger and not being able not to express it at times though it has been commented on that I am looking better.The anxiety that was new and scary and not related to anything though my life is anxiety ridden a lot of the time has died down hugely.
I am personally going to stick with the 3 months and then may stop and see what the consequences may be. Am on my 2nd months worth at the moment.
It has been difficult to tell what is symptoms of menopause, side effects or just my horrendous shift patterns as a nurse causing the 'unreal' feelings at times but I am coping and hope you do too,
Join the discussion
Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.Register now
Already registered with Mumsnet? Log in to leave your comment or alternatively, sign in with Facebook or Google.
Please login first.